Announcement

Announcement Module
Collapse
No announcement yet.

Seminoma Reoccurrence

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Doryman
    started a topic Seminoma Reoccurrence

    Seminoma Reoccurrence

    Hello Everyone,
    Just a little background about me, I was diagnosed with IA Seminoma testicular cancer back in December 2015. Received an orchiectomy and they removed the cancer. I was placed on surveillance.

    Well September 29, 2020 they found two large tumors in my retro perineal lymphnodes 10cm and 11 cm wrapped around my Inferior Vena Cava and Aorta. My oncologist recommend 2 cycles of BEP, with a third on reserve if we need it.

    So comes the train of tests, scans, and blood work that followed. Well I started my first cycle of BEP on October 19. On day two I immediately began to have tingling in my extremities, and ringing in my ears. So they reduced the time in between Cisplatin and Etoposide. They also put my hands and feet wrapped in ice to restrict blood flow to minimize the damage from the drugs. Day 5 major nausea after treatment and was throwing up allot.

    So I am now on my two weeks of only Bleomycin. Only issue I has this week was some back pain, cramping, and some blood in the toliet bowl after a bowl movement. The oncologist was not to concerned, and told me to keep an eye on it, if it happened again to head to the ER.

    So now brings me to what brought me to post to the forum. Over the last 3 weeks this forum has been a place where I come to get information, and some comfort when I can't stop worrying about every setback that I have. It has helped me cope with all the terrible and negative thoughts that go through my head. I wanted to join this community because I want to be able to share my story in hopes that I too can help bring comfort to someone else going through this struggle.

    I look forward to this journey with you all.

  • TampaMatt
    replied
    Hey Doryman. Congrats on getting through everything! I had a similar situation with when the tinnitus presented with the first round and I've started to get the sensation in my hands and feet with pins and needles (a little burning sensation sometimes). They mentioned the cold treatment for hands and feet recently (after I was already feeling the effects...) so I'm checking to see if you've still noticed any neuropathy symptoms? Also, you mentioned them changing how the administered the Etoposide and Cisplatin. Was it a slower drip or how did they do it?

    Leave a comment:


  • Davepet
    replied
    Glad to hear it went well for you. Like Mike said, please keep us posted on how things work out down the road.

    Dave

    Leave a comment:


  • Mike
    replied
    Congrats on finishing BEP and wishing you all the best on the 28th. Keep us posted on the CT results.

    Mike

    Leave a comment:


  • Doryman
    replied
    Just wanted to give an update on my progress. I just finished my last cycle of BEP, all three are done! Now I have a CT scan scheduled on the 28th of December. So far all my tumor markers have normalized. AFP 5.1, LDH 122, HCG negative, below 3. So happy to be done with chemotherapy and getting through it with no major health complications.
    Last edited by Doryman; 12-14-20, 11:44 PM.

    Leave a comment:


  • Doryman
    replied
    Dave,
    I think the goal is to beat this dang cancer. If ringing in my ears stays so be it, but the alternative is not an option so I will keep moving forward with my treatments until this cancer is gone.

    Leave a comment:


  • Davepet
    replied
    Doryman,
    Unfortunately, for me, that ringing never went away, however it becomes less annoying with time & while it is always there when I think about it, most of the time I don't notice it.

    Leave a comment:


  • Doryman
    replied
    Thanks Matt that's kind of what the doctor has been telling me as well. Could go back to normal or could get worse no one really knows. So far so good no issues with my lungs , just this dang ringing in my ears, and tingling in my extremities.

    Leave a comment:


  • JeskiM69
    replied
    I am not aware of either Neupogen or Neulasta being associated with any lung issues.

    I did have Bleomycin and had a lung function baseline prior to starting chemo and another one a few after completing chemo. I had a ~12% reduction in lung function after Chemo. I do recall the doctor not being concerned about it as it was not totally unheard of. She did mention that that reduction was likely to be temporary and that I would regain most if not all of it.

    - Matt

    Leave a comment:


  • Doryman
    replied
    Bowie,
    Thanks for the information on starting to feel a lot better about maybe have to take the shots.

    Leave a comment:


  • biwi
    replied
    I had the neulasta autoinjector. I did not have any side effects from mine.

    Leave a comment:


  • Doryman
    replied
    Dave,
    That is great news!

    Leave a comment:


  • Davepet
    replied
    Doryman, I didn't have any side effects from the shots. Also, I have never heard of any problems with them increasing Bleo problems? That is a new one to me.

    Leave a comment:


  • Doryman
    replied
    Matt,
    Thanks for the pro tip, I will speak with my doctor about it. Any lung issues from taking the shots?

    Leave a comment:


  • JeskiM69
    replied
    Doryman,

    I took Neupogen. I was unlucky and did experience excruciating bone pain after a couple days. Supposedly you can take Claritin starting a few days before the 1st shot and it will prevent the pain. I don't recall if it is the OTC one or not ... you could ask the doc about it.

    - Matt

    Leave a comment:

Working...
X